American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(76W05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 48 found      Go to page: 1 2

[1] Dongho Chae. On the vanishing theorems for the discretely self-similar solutions to the Hall equations. Contemporary Mathematics 666 (2016) 137-150.
Book volume table of contents   
View Article: PDF

[2] Paolo Secchi. Nonlinear surface waves on the plasma-vacuum interface. Quart. Appl. Math. 73 (2015) 711-737.
Abstract, references, and article information
View Article: PDF

[3] Alessandro Morando, Yuri Trakhinin and Paola Trebeschi. Well-posedness of the linearized plasma-vacuum interface problem in ideal incompressible MHD. Quart. Appl. Math. 72 (2014) 549-587. MR 3237563.
Abstract, references, and article information
View Article: PDF

[4] William Layton, Hoang Tran and Catalin Trenchea. Stability of partitioned methods for magnetohydrodynamics flows at small magnetic Reynolds number. Contemporary Mathematics 586 (2013) 231-238.
Book volume table of contents   
View Article: PDF

[5] R. Shvydkoy. Convex integration for a class of active scalar equations. J. Amer. Math. Soc. 24 (2011) 1159-1174. MR 2813340.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Giuseppe Alì and John K. Hunter. Nonlinear surface waves on a tangential discontinuity in magnetohydrodynamics. Quart. Appl. Math. 61 (2003) 451-474. MR MR1999831.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Thomas Vogel. On the asymptotic linking number. Proc. Amer. Math. Soc. 131 (2003) 2289-2297. MR 1963779.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Diego Cordoba and Charles Fefferman. Growth of solutions for QG and 2D Euler equations. J. Amer. Math. Soc. 15 (2002) 665-670. MR 1896236.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Reinhard Mennicken, Serguei Naboko and Christiane Tretter. Essential spectrum of a system of singular differential operators and the asymptotic Hain--Lüst operator. Proc. Amer. Math. Soc. 130 (2002) 1699-1710. MR 1887017.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Heinrich Freistühler and Christian Rohde. Numerical computation of viscous profiles for hyperbolic conservation laws. Math. Comp. 71 (2002) 1021-1042. MR 1898744.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Yu. L. Trakhinin. On stability of shock waves in relativistic magnetohydrodynamics. Quart. Appl. Math. 59 (2001) 25-45. MR MR1811093.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Kevin G. Brown and S. Roy Choudhury. Kelvin-Helmholtz instabilities of high-velocity magnetized shear layers with generalized polytrope laws. Quart. Appl. Math. 58 (2000) 401-423. MR MR1770646.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Matthias Wiedmer. Finite element approximation for equations of magnetohydrodynamics. Math. Comp. 69 (2000) 83-101. MR 1654014.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Misha Vishik and Susan Friedlander. Asymptotic methods for magnetohydrodynamic instability. Quart. Appl. Math. 56 (1998) 377-398. MR MR1622515.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] C. Chicone and Y. Latushkin. The geodesic flow generates a fast dynamo: an elementary proof. Proc. Amer. Math. Soc. 125 (1997) 3391-3396. MR 1443147.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] James Q. Feng. Electrically charged conducting drops revisited. Quart. Appl. Math. 55 (1997) 525-536. MR MR1466146.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] S. Roy Choudhury. The initial-value problem for the Kelvin-Helmholtz instabilities of high-velocity and magnetized shear layers. Quart. Appl. Math. 54 (1996) 637-662. MR MR1417229.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] J. P. Pascal and H. Pascal. Similarity solutions to rotating Couette flow of non-Newtonian fluids in the presence of a magnetic field. Quart. Appl. Math. 54 (1996) 345-358. MR MR1388021.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Mahmoud Hesaaraki. The structure of MFD shock waves for rectilinear motion in some models of plasma . Trans. Amer. Math. Soc. 347 (1995) 3423-3452. MR 1297528.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] S. K. Malik and M. Singh. Nonlinear field instability and chaos in magnetic fluids. Quart. Appl. Math. 51 (1993) 519-534. MR MR1233527.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] O. P. Chandna and F. Labropulu. Riabouchinsky flows in magnetohydrodynamics. Quart. Appl. Math. 50 (1992) 273-289. MR MR1162276.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] P. V. Nguyen and O. P. Chandna. Hamel's problem for steady plane orthogonal MHD flows. Quart. Appl. Math. 50 (1992) 601-611. MR MR1193658.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] S. K. Malik and M. Singh. An explosive instability in magnetic fluids. Quart. Appl. Math. 50 (1992) 613-626. MR MR1193659.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Max D. Gunzburger, Amnon J. Meir and Janet S. Peterson. On the existence, uniqueness, and finite element approximation of solutions of the equations of stationary, incompressible magnetohydrodynamics . Math. Comp. 56 (1991) 523-563. MR 1066834.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] O. P. Chandna and F. Labropulu. Finitely conducting aligned plane magnetohydrodynamic confluent flows. Quart. Appl. Math. 48 (1990) 699-714. MR MR1079914.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] S. K. Malik and M. Singh. Nonlinear evolution of wave packets in magnetic fluids. Quart. Appl. Math. 48 (1990) 415-431. MR MR1074957.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] James Q. Feng. A method of multiple-parameter perturbations with an application to drop oscillations in an electric field. Quart. Appl. Math. 48 (1990) 555-567. MR MR1074971.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Elsayed F. Elshehawey. Intervals of electrohydrodynamic Rayleigh-Taylor instability: effect of a normal periodic field. Quart. Appl. Math. 48 (1990) 225-232. MR MR1052133.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Alexander Eydeland, Joel Spruck and Bruce Turkington. Multiconstrained variational problems of nonlinear eigenvalue type: new formulations and algorithms . Math. Comp. 55 (1990) 509-535. MR 1035931.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] S. K. Malik and M. Singh. Nonlinear capillary-gravity waves in magnetic fluids. Quart. Appl. Math. 47 (1989) 59-70. MR 987895.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 48 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia